Sign in to follow this  
Followers 0
  • entry
    1
  • comments
    2
  • views
    2,456

4Th Month Of Accutane... Depressed.

RoganicGirl

1,581 views

Im currently on my 4th month of accutane... These 4 month have been the hardest monthes ever. My derm put me on a 4 month treatment 60mg/day for severe acne. I just started my 4th month so im really trying to hang in there for my last month. Im depressed and im not really seeing the results i want. My doctor said when im done, my skin still needs time to heal. Before i started accutane i was a little depressed because i had acne.... but now these depressed feelings are starting to get more intense. My skin has imporved alot i have no more oil (Yay) but like i said not the results i want! Im also afraid this will effect my relationship because of my bad mood swings :( one more month left i hope i get results because accutane is killing me mentaly!!!!!

Is anyone else on accutane experiencing bad depression?


  Report Entry


2 Comments


I went through a 14 week prescription of accutane in 2007. I did not complete the entire time due to my lab work reading too high and the My doctor taking me off. I will take a zit over this medication any day. From the nose bleeds to the headaches and the depression*, this was a very bad experience for my overall happy and healthy lifestyle.* Being Sad and not wanting to go out were the two main problems I felt were out of my normal character on this medication. Best wishes to you and I hope you heal. It took me a while to feel normal again after this medication. I still fight acne today...but i know I am fighting it in a healthier way than this medication that ultimately did not work.

Share this comment


Link to comment

yes, I do. I'm currently on my second month of accutane. Everyday I take my bath, I could hardly look myself in the bathroom mirror. Yea, in fact my skin has become better, no oily skin, some pores are getting smaller but that's not the results I have longed. I have always wanted to have a flawless skin, everyday I go to college, people would stare at my face. It kinda hurts sometimes.. Anyway, I still have to live, aunt told me it will heal. She supports me, although she knows the side effects. I got depressed until ended up quarrel with friend while doing assignments. How stupid am I? I don't know would this work for me, but all solutions I have to do, I had already done. It's my last resort. I believe, the day will come. Just want to say, sorry. I will overcome this fear! God Bless, you and me.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now